Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: On Marplan & DIZZY DIZZY DIZZY!!

Posted by Judy on November 30, 1999, at 17:53:14

In reply to On Marplan & DIZZY DIZZY DIZZY!!, posted by Jacquelinhyde on November 30, 1999, at 10:22:03

> I have been on Marplan now for 2 months and am suddenly very dizzy when I get up etc. Was also put on a water pill for the edema in my legs from the Marplan which has made it worse. I know all the tricks...get up slow etc. but this is really getting annoying (and scarey!) Anyone else out there with severe dizziness? By the way, otherwise the Marplan is working wonderfully and I really don't want to stop. Thanks!

It is scary! I've been there/done that on Marplan and Nardil too (both the dizziness and the edema). It's dangerous too.

Your Marplan is causing orthostatic (or postural) hypotension, which occurs when the blood pressure decreases upon standing, briefly causing a reduced blood flow to the brain. Diuretics can also lower the blood pressure, so I suspect you're experiencing a 'double-dip' by taking a water pill!

I hope you'll talk to your doctor about your extreme dizziness. You don't want to risk a blackout while driving a car or standing at the top of a flight of stairs.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Judy thread:15986